• Title of article

    A new characterization of distortion premiums via countable additivity for comonotonic risks

  • Author/Authors

    Wu، نويسنده , , Xianyi and Zhou، نويسنده , , Xian، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    11
  • From page
    324
  • To page
    334
  • Abstract
    For premium calculation principles or risk measures, all existing works only consider the additivity for a finite number of comonotonic risks. As we all know, a limiting status of finite additivity is the additivity for countable risks. In this paper we investigate the countable additivity and generate new and elegant characterizations for Choquet pricing and distortion premium principles. We also study the countable exchangeability, as an extension to additivity. It leads to generalized Choquet pricing and generalized distortion premium principles.
  • Keywords
    Comonotonicity , Comonotonic exchangeability , Insurance pricing , Choquet pricing , Distortion premium principle , Comonotonic additivity
  • Journal title
    Insurance Mathematics and Economics
  • Serial Year
    2006
  • Journal title
    Insurance Mathematics and Economics
  • Record number

    1543030